# SDR AALA202109103176

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N350RV
- Make and model: Boeing 737-8
- Aircraft serial: 44462
- Aircraft time: 1,921 hours, 795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Crew Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW DOOR SLIDE GIRT BAR WHITE CAP FELL OFF. RESECURED GIRT BAR CLIP PER AMM 25-66-00.
